# SDR AALA202404199367

- Difficulty date: April 13, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 87,373 hours, 11,434 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: **CHRONIC REPEATS** 2F-1L LAV DOOR DIFFICULT TO OPEN/CLOSE. **SUPPLEMENTAL REPORT FOR AALA202404159367 .** (CLOSED)  MAINTENANCE FOUND LOCK STRIKER LOOSE. RESECURED STRIKER. OPS CHK GOOD IAW CMM 25-45-80.
